# SDR SWAA2022041284252

- Difficulty date: March 15, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS277 TO BS294.5 AND BL0 FWD GALLEY AND LAV 2022-131745 / [01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS277 TO BS294.5 AND BL0 FWD GALLEY I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG # 141A5400 REV -.;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS277 TO BS294.5 AND BL0 FWD GALLEY I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG # 141A5400 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS277 TO BS294.5 AND BL0 FWD GALLEY I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG # 141A5400 REV -. RII .SEE INDIVIDUAL SIGN OFF BELOW.
